Savelii Vladimirovich Fal'kovich (on the 100th anniversary of his birthday, 1911–1982)
Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, Tome 11 (2011) no. 3, pp. 118-120
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{ISU_2011_11_3_a18,
author = {G. P. Shindyapin and I. A. Chernov},
title = {Savelii {Vladimirovich} {Fal'kovich} (on the 100th anniversary of his birthday, 1911{\textendash}1982)},
journal = {Izvestiya of Saratov University. Mathematics. Mechanics. Informatics},
pages = {118--120},
year = {2011},
volume = {11},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/ISU_2011_11_3_a18/}
}
TY - JOUR AU - G. P. Shindyapin AU - I. A. Chernov TI - Savelii Vladimirovich Fal'kovich (on the 100th anniversary of his birthday, 1911–1982) JO - Izvestiya of Saratov University. Mathematics. Mechanics. Informatics PY - 2011 SP - 118 EP - 120 VL - 11 IS - 3 UR - http://geodesic.mathdoc.fr/item/ISU_2011_11_3_a18/ LA - ru ID - ISU_2011_11_3_a18 ER -
%0 Journal Article %A G. P. Shindyapin %A I. A. Chernov %T Savelii Vladimirovich Fal'kovich (on the 100th anniversary of his birthday, 1911–1982) %J Izvestiya of Saratov University. Mathematics. Mechanics. Informatics %D 2011 %P 118-120 %V 11 %N 3 %U http://geodesic.mathdoc.fr/item/ISU_2011_11_3_a18/ %G ru %F ISU_2011_11_3_a18
G. P. Shindyapin; I. A. Chernov. Savelii Vladimirovich Fal'kovich (on the 100th anniversary of his birthday, 1911–1982). Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, Tome 11 (2011) no. 3, pp. 118-120. http://geodesic.mathdoc.fr/item/ISU_2011_11_3_a18/